Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 8, NWS Atlanta, GA

January 11, 20206 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2020, 4:53 PM EST for 6 counties in Georgia. It was in force for 52 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 4:53 PM EST (21:53 UTC)
Expired
Jan 11, 2020, 5:45 PM EST
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Pickens County, GA, Union County, GA

The radar

The Atlanta radar (KFFC), 137 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 4:57 PM ESTTSTM WND DMG3 Nnw Cherry Log, GATREE REPORTED DOWN NEAR THE INTERSECTION OF BUSHYHEAD RD AND BOARDTOWN RD.
Jan 11, 5:01 PM ESTTSTM WND DMG4 Ne Talking Rock, GATREE REPORTED DOWN ON TROUT FARM RD BETWEEN PIONEER TRAIL AND JONES MOUNTAIN RD.
Jan 11, 5:03 PM ESTTSTM WND DMG2 N Cartecay, GATREE REPORTED DOWN NEAR THE INTERSECTION OF ROY RD AND SIMMONS DR.
Jan 11, 5:05 PM ESTTSTM WND DMG2 Ese Talmadge, GAA LARGE PINE TREE WAS REPORTED DOWN ON THE 5200 BLOCK OF HENDERSON MOUNTAIN RD. TIME INDICATED BY RADAR.
Jan 11, 5:17 PM ESTTSTM WND DMG1 S Jasper, GATREES WERE REPORTED DOWN ALONG HIGHWAY 12 IN JASPER GA. TIME INDICATED BY RADAR.
Jan 11, 5:18 PM ESTTSTM WND DMG1 Ese Margret, GAMULTIPLE TREES DOWN AND A DAMAGED ANTENNA AT A NEARBY FIREHOUSE DAMAGED NEAR THE INTERSECTION OF HIGHWAY 60 AND COOPERS CREEK ROAD.
Jan 11, 5:24 PM ESTTORNADO1 Sse Margret, GAAN EF-1 TORNADO WITH PEAK WINDS OF 100 MPH BEGAN NEAR DEEP HOLE CAMPGROUND SOUTH OF GEORGIA HIGHWAY 60 AND TRAVELED ENE FOR 3.4 MILES. HUNDREDS OF TREES WERE DOWNED ALONG THE PATH, AND AT LEAST FOUR HOMES SUFFERED DAMAGE FROM FALLEN TREES.
Jan 11, 5:34 PM ESTTSTM WND DMG3 Wsw Blairsville, GAPARKED PLANE OVERTURNED AT BLAIRSVILLE AIRPORT.
Jan 11, 5:35 PM ESTTSTM WND GST 61Blairsville, GA
Jan 11, 5:52 PM ESTTSTM WND DMG3 E Hollis Lathem Reser, GAA TREE FELL DOWN ON A TRANSFORMER SPARKING A FIRE ON KELLY BRIDGE RD. TIME INDICATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 1:42 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

097 
WUUS52 KFFC 112153
SVRFFC
GAC085-111-123-187-227-291-112245-
/O.NEW.KFFC.SV.W.0008.200111T2153Z-200111T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
453 PM EST Sat Jan 11 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lumpkin County in north central Georgia...
  Gilmer County in north central Georgia...
  Western Dawson County in north central Georgia...
  Pickens County in north central Georgia...
  Western Union County in north central Georgia...
  Fannin County in north central Georgia...

* Until 545 PM EST.

* At 453 PM EST, severe thunderstorms were located along a line
  extending from Copperhill to near Talmadge, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jasper, Ellijay, Blue Ridge, Nelson, East Ellijay, Morganton,
  Talking Rock, Amicalola Falls State Park, Sequoyah Lake, Higdon,
  Loving, Jones Creek, Epworth, Juno, Fausett Lake, Len Foote Hike
  Inn, Cartecay, Pisgah, Mineral Bluff and Talmadge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for north central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8395 3464 8404 3442 8415 3433 8425
      3438 8426 3437 8440 3439 8443 3438 8452
      3439 8458 3499 8451
TIME...MOT...LOC 2153Z 273DEG 39KT 3499 8436 3439 8452 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
198 
WWUS52 KFFC 112213
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
513 PM EST Sat Jan 11 2020

GAC085-111-123-187-227-291-112245-
/O.CON.KFFC.SV.W.0008.000000T0000Z-200111T2245Z/
Lumpkin GA-Gilmer GA-Dawson GA-Pickens GA-Union GA-Fannin GA-
513 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR SOUTHWESTERN LUMPKIN...CENTRAL GILMER...WESTERN DAWSON...
PICKENS...WESTERN UNION AND FANNIN COUNTIES...

At 512 PM EST, severe thunderstorms were located along a line
extending from Culberson to Reavis Mountain, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jasper, Ellijay, Blue Ridge, Nelson, East Ellijay, Morganton, Talking
Rock, Amicalola Falls State Park, Sequoyah Lake, Loving, Jones Creek,
Juno, Fausett Lake, Len Foote Hike Inn, Cartecay, Pisgah, Mineral
Bluff, Talmadge, Cherry Log and Tate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for north central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8395 3464 8404 3442 8415 3433 8425
      3438 8426 3437 8440 3439 8443 3438 8452
      3439 8458 3468 8452 3473 8444 3499 8434
TIME...MOT...LOC 2212Z 270DEG 39KT 3498 8415 3438 8431 

HAIL...<.75IN
WIND...60MPH
 
$$
076 
WWUS52 KFFC 112233
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
533 PM EST Sat Jan 11 2020

GAC123-227-112242-
/O.CAN.KFFC.SV.W.0008.000000T0000Z-200111T2245Z/
Gilmer GA-Pickens GA-
533 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GILMER AND PICKENS
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EST for north central
Georgia.

LAT...LON 3464 8404 3442 8415 3433 8425 3438 8421
      3444 8423 3451 8422 3460 8423 3463 8419
      3468 8424 3499 8402 3499 8395
TIME...MOT...LOC 2232Z 273DEG 39KT 3497 8388 3437 8404 

$$

GAC085-111-187-291-112245-
/O.CON.KFFC.SV.W.0008.000000T0000Z-200111T2245Z/
Lumpkin GA-Dawson GA-Union GA-Fannin GA-
533 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR SOUTHWESTERN LUMPKIN...CENTRAL DAWSON...WESTERN UNION AND
SOUTHEASTERN FANNIN COUNTIES...

At 532 PM EST, severe thunderstorms were located along a line
extending from Alexanders Mill to Dougherty, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Len Foote Hike Inn, Margret, Camp Merrill, Black Gap Shelter, Stover
Creek Shelter, Hawk Mountain Shelter, Nimblewill, Jones Creek,
Gaddistown, McKee, Juno and Springer Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for north central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3464 8404 3442 8415 3433 8425 3438 8421
      3444 8423 3451 8422 3460 8423 3463 8419
      3468 8424 3499 8402 3499 8395
TIME...MOT...LOC 2232Z 273DEG 39KT 3497 8388 3437 8404 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 2:47 PM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Jan 11, 2:47 PM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
247 PM EST Sat Jan 11 2020

.SHORT TERM /Tonight through Sunday Night/...
Current Radar loop shows the line of showers and thunderstorms
moving across Alabama and should begin pushing into NW GA by 3-4pm.
Just ahead of this line of storms is strong Southwesterly warm air
advection and dewpoints in the mid to upper 60s across GA. The
models are also showing Perceptible waters in the 1.5 to 1.8 inch
range. A strong low-level jet at 850 mb is contributing to very
strong low-level shear (40-50 kts) and 0-1 km helicity values of 200-
400 m2/s2. Southerly 0-6 km Bulk shear of 60-70 kts is also occurring
and is oriented nearly parallel to the system. I said all this to
say these values are abnormally high for this time of year and the
atmosphere is primed for some severe storms to move in this
afternoon/evening.

The main surface low is centered right along the AR/TN/MS border and
is still expected to move rapidly NE into the eastern Great Lake
states by 12z Sun. The cold front moves into NW GA this evening with
the line of severe storms just ahead of it. Showers have already
developed across the state but the severe storms will make their way
into NW GA by 3-4pm. This line is expected to continue pushing SE
through tonight. It should sweep through the Metro ATL area between 5-
9pm and through MCN and CSG between 6-10pm. Damaging wind gusts and
brief tornadoes embedded within the line will be the primary severe
weather hazards. The highest likelihood of severe weather is
expected in the western portion of the forecast area in the closest
vicinity to the low-level jet, where shear values will be the
greatest.

A brief period of cool, rain-free conditions can be expected on
Sunday morning across north Georgia after the passage of the cold
front to the south and east. However, this respite will be short-
lived as the front will stall across south Georgia as it orients
itself parallel to the southwesterly flow aloft and begin to retreat
back to the north as a warm front during the daytime Sunday.
Isentropic lift to the north of the frontal boundary will lead to
scattered showers with some isolated thunderstorms gradually
developing northward through the area during the afternoon hours on
Sunday and continuing through Monday.

01

.LONG TERM /Monday through Saturday/...
Unsettled weather will persist for much of the long term portion of
the forecast. No major changes were needed.

Old frontal boundary remains stalled across portions of the CWA into
the middle of next week. This boundary will serve to focus rounds of
rainfall, some heavy at times. Currently, the axis if heaviest
rainfall is mainly along and north of the Interstate 20 corridor and
this has some run to run consistency. On average, one to three
inches of rainfall is progged, but some locally higher amounts are
possible in the higher elevations of NE GA.

A cold front is on track to move through later on Wednesday, with
high pressure briefly building back in for Thursday into early
Friday.

The other story (besides the additional rains) will be the
temperatures. Values around 20 degrees above normal are likely for
the first half of the week.

NListemaa

&&

.AVIATION... 18Z Update... Showers over the are now with the
frontal system moving in this evening/tonight. Looking for
thunderstorms to affect the ATL area TAF sites between 23z Sat and
02z Sunday. looking for gusty winds in the 25-35kt range with
periods of heavy rain and lightning. Once the front pushes through
winds will turn to the SW then W through daybreak Sunday. Wind
speeds will also diminish to 10kt or less after 06z Sun. VSBYs
will be mainly in the MVFR to IFR range until the frontal passage.
after it goes through VFR VSBYs will prevail.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  67  56  68 /  90  40  60  80
Atlanta         50  66  56  67 /  90  30  50  80
Blairsville     44  64  49  64 / 100  20  30  60
Cartersville    47  65  52  67 /  90  20  40  70
Columbus        52  70  60  73 /  90  40  70  70
Gainesville     49  65  54  65 / 100  30  40  70
Macon           56  69  61  74 /  80  50  60  70
Rome            47  64  49  66 /  80  20  30  60
Peachtree City  48  68  56  69 /  90  40  60  80
Vidalia         65  72  63  80 /  60  40  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EST this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 9 PM EST this evening for the following
zones: Bartow...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Lumpkin...Marion...
Meriwether...Murray...Muscogee...North Fulton...Paulding...
Pickens...Polk...South Fulton...Stewart...Talbot...Towns...
Troup...Union...Walker...Webster...White...Whitfield.

High Wind Warning until 10 PM EST this evening for the following
zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...
Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union...
Walker...White...Whitfield.

&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jan 11, 10:20 AM EST, 6 hours 33 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1020 AM EST Sat Jan 11 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1020 AM EST Sat Jan 11 2020

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

A line of showers and thunderstorms will move across north and
central Georgia later this afternoon into this evening. Some storms
will likely be strong to severe, especially over west-central and
northwest Georgia. The primary storm threats continue to be damaging
wind gusts in excess of 60 mph along with the potential for a few
tornadoes.

In addition, strong winds ahead of this storm system will occur
through the day. Wind gusts greater than 45 MPH at times in the
higher elevations of north Georgia could bring down trees and
powerlines. A High Wind Warning is now in effect for parts of north
Georgia, generally north of a Rome to Jasper line.

As the storms move through later today and tonight, a period of
heavy rain could result in localized flooding. The severe threat
should end west to east this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and a few thunderstorms will persist over central Georgia on
Sunday, developing again across the entire area by Monday. Heavy
rainfall could again lead to flooding concerns as soils will be
saturated from previous rains. Showers and thunderstorms will
persist into Friday with possibly a brief break on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely later this afternoon into this evening.

DJN

In the hours before

Local storm report, Jan 11, 3:46 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     NON-TSTM WND DMG 2 W YOUNG HARRIS        34.93N  83.88W
01/11/2020                   TOWNS              GA   PUBLIC

            TREES DOWN ALONG MORGAN COURT IN YOUNG HARRIS. TIME
            INDICATED BY RADAR.

&&

CORRECTED EVENT

EVENT NUMBER FFC2000002

TV
Local storm report, Jan 11, 3:50 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     2 S STEPHENSVILLE       34.86N  85.55W
01/11/2020                   DADE               GA   EMERGENCY MNGR

            TREES REPORTED DOWN ALONG THE 9500TH BLOCK OF SAND
            MOUNTAIN HWY NEAR THE INTERSECTION OF OWENBY RD NEAR
            STEPHENSVILLE GA. TIME INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000003

TV
Local storm report, Jan 11, 3:58 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     3 SSW TRENTON           34.83N  85.54W
01/11/2020                   DADE               GA   EMERGENCY MNGR

            TREES REPORTED DOWN NEAR THE INTERSECTION OF DANIEL AND
            MCKAIG RD NEAR TRENTON GA. TIME INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000004

TV
Local storm report, Jan 11, 4:22 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     2 WNW GARLAND           34.53N  83.93W
01/11/2020                   LUMPKIN            GA   EMERGENCY MNGR

            A LARGE PINE TREE WAS REPORTED DOWN ALONG MOUNTAIN
            RIDGE DR NEAR GARLAND COUNTY. TIME INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000005

TV
Local storm report, Jan 11, 4:29 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     NON-TSTM WND DMG 2 WNW GARLAND           34.53N  83.93W
01/11/2020                   LUMPKIN            GA   EMERGENCY MNGR

            A LARGE PINE TREE WAS REPORTED DOWN ALONG MOUNTAIN
            RIDGE DR NEAR GARLAND COUNTY. TIME INDICATED BY RADAR.

&&

CORRECTED EVENT

EVENT NUMBER FFC2000005

TV
Local storm report, Jan 11, 4:41 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     TAYLORSVILLE            34.09N  84.99W
01/11/2020                   BARTOW             GA   AMATEUR RADIO

            AMATUEUR RADIO REPORTS TOPS OF OINE TREES SNAPPED IN
            THE TAYLORSVILLE AREA.

&&

EVENT NUMBER FFC2000006

DEESE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 10:28 AM ESTHigh Wind WarningFFCCatoosa, Chattooga, Dade, Dawson, Fannin, Floyd and 10 more11 hr
Jan 11, 3:00 PM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Walker, Whitfield45 min
Jan 11, 3:42 PM ESTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more48 min
Jan 11, 3:53 PM ESTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk52 min
Jan 11, 4:16 PM ESTSevere Thunderstorm WarningFFCCarroll, Heard44 min
Jan 11, 4:19 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Fannin, Gilmer, Gordon, Murray and 3 more41 min
Jan 11, 4:47 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Coweta, Harris, Heard, Meriwether, Muscogee and 2 more43 min
Jan 11, 4:51 PM ESTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Clayton, Cobb, Douglas and 2 more39 min
Jan 11, 5:02 PM ESTTornado WarningFFCHarris, Muscogee28 min
Jan 11, 5:24 PM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Forsyth, Fulton, Gwinnett and 1 more51 min
Jan 11, 5:27 PM ESTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Towns, Union, White48 min
Jan 11, 5:29 PM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 5 more46 min
Jan 11, 5:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Talbot41 min
Jan 11, 5:57 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jan 11, 6:08 PM ESTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Taylor, Upson52 min
Jan 11, 6:10 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson, Walton50 min
Jan 11, 6:12 PM ESTSevere Thunderstorm WarningFFCButts, DeKalb, Henry, Jasper, Newton, Rockdale and 2 more48 min
Jan 11, 6:17 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Taylor43 min
Jan 11, 6:41 PM ESTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster34 min
Jan 11, 6:45 PM ESTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe45 min
Jan 11, 6:49 PM ESTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Putnam41 min
Jan 11, 6:52 PM ESTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam38 min
Jan 11, 6:58 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Taylor, Twiggs47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.